Browsing Eprints of Rényi Institute

Available works of Soukup, L.

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 9.

Soukup, Lajos (2011) Elementary submodels in infinite combinatorics. Discrete Mathematics, 311 (15). 1585 -1598 .

Fuchino, Sakae and Geschke, Stefan and Soukup, Lajos (2011) How to drive our families mad. Arch. Math. Logic . (In Press)

Soukup, Lajos (2010) A note on Noetherian type of spaces. (Unpublished)

Hajnal, Andras and Juhász, Istvan and Soukup, Lajos and Szentmiklossy, Zoltan (2010) Conflict free colorings of (strongly) almost disjoint set-systems. (Submitted)

Soukup, Lajos (2010) Dense families of countable sets below $c$. (Unpublished)

Soukup, Lajos (2010) Pcf theory and cardinal invariants of the reals. CMUC . (In Press)

Martinez, Juan Carlos and Soukup, Lajos (2010) Superatomic Boolean algebras constructed from strongly unbounded functions. Mathematical Logic Quarterly . (In Press)

Soukup, Lajos (2010) Wide scattered spaces and morasses. Topology and its Applications . (In Press)

Soukup, Lajos (2003) Boolean algebras with prescribed topological densities. (Unpublished)

This list was generated on Sat Jul 4 03:05:39 2020 CEST.